Parabolic Harnack inequality and estimates of Markov chains on graphs.

Thierry Delmotte

Revista Matemática Iberoamericana (1999)

  • Volume: 15, Issue: 1, page 181-232
  • ISSN: 0213-2230

Abstract

top
On a graph, we give a characterization of a parabolic Harnack inequality and Gaussian estimates for reversible Markov chains by geometric properties (volume regularity and Poincaré inequality).

How to cite

top

Delmotte, Thierry. "Parabolic Harnack inequality and estimates of Markov chains on graphs.." Revista Matemática Iberoamericana 15.1 (1999): 181-232. <http://eudml.org/doc/39568>.

@article{Delmotte1999,
abstract = {On a graph, we give a characterization of a parabolic Harnack inequality and Gaussian estimates for reversible Markov chains by geometric properties (volume regularity and Poincaré inequality).},
author = {Delmotte, Thierry},
journal = {Revista Matemática Iberoamericana},
keywords = {Ecuaciones parabólicas; Desigualdades; Cadenas de Markov; Estimación; Teoría de grafos; parabolic Harnack inequality; random walk; Poincaré inequality; reversible Markov chain; Gaussian estimate},
language = {eng},
number = {1},
pages = {181-232},
title = {Parabolic Harnack inequality and estimates of Markov chains on graphs.},
url = {http://eudml.org/doc/39568},
volume = {15},
year = {1999},
}

TY - JOUR
AU - Delmotte, Thierry
TI - Parabolic Harnack inequality and estimates of Markov chains on graphs.
JO - Revista Matemática Iberoamericana
PY - 1999
VL - 15
IS - 1
SP - 181
EP - 232
AB - On a graph, we give a characterization of a parabolic Harnack inequality and Gaussian estimates for reversible Markov chains by geometric properties (volume regularity and Poincaré inequality).
LA - eng
KW - Ecuaciones parabólicas; Desigualdades; Cadenas de Markov; Estimación; Teoría de grafos; parabolic Harnack inequality; random walk; Poincaré inequality; reversible Markov chain; Gaussian estimate
UR - http://eudml.org/doc/39568
ER -

Citations in EuDML Documents

top
  1. Amir Dembo, Jean-Dominique Deuschel, Aging for interacting diffusion processes
  2. Daniel Marahrens, Felix Otto, On annealed elliptic Green's function estimates
  3. Pascal Auscher, Thierry Coulhon, Gaussian lower bounds for random walks from elliptic regularity
  4. Sébastien Blachère, Harmonic functions on annuli of graphs
  5. Thierry Delmotte, Harnack inequalities on graphs
  6. Emmanuel Russ, H 1 -BMO duality on graphs
  7. Waldemar Hebisch, Laurent Saloff-Coste, On the relation between elliptic and parabolic Harnack inequalities
  8. András Telcs, Random walk on graphs with regular resistance and volume growth
  9. N. Berger, M. Biskup, C. E. Hoffman, G. Kozma, Anomalous heat-kernel decay for random walk among bounded random conductances

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.